Approximation of multidimensional dependences according to structured samples

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the problem of multidimensional approximation according to samples with a factorial experimental design (full or incomplete). Universal approximation methods do not take this peculiarity of a sample into account. In the present work, a structural approximation method is developed: the function class and the regularization are chosen in a special way and efficient methods for finding an optimal solution in this class are proposed.

Original languageEnglish
Pages (from-to)328-339
Number of pages12
JournalScientific and Technical Information Processing
Volume42
Issue number5
DOIs
Publication statusPublished - 1 Dec 2015
Externally publishedYes

Keywords

  • approximation according to sample
  • factorial design
  • Kronecker product

Fingerprint

Dive into the research topics of 'Approximation of multidimensional dependences according to structured samples'. Together they form a unique fingerprint.

Cite this